# SDR O2JA20160331001

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 212
- Aircraft time: 19,733 hours, 13,781 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 26800034
- Part serial: 112
- Condition: Reads High
- Location: Cockpit
- Part time: 9,973 hours, 5,914 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ABOVE 10,000 FT, AIRSPEED INDICATORS RANGE BETWEEN 50 TO 70 KTS FROM THE PILOT & CO-PILOT AIRSPEED INDICATORS.
